SOOCHOW JOURNAL OF MATHEMATICS

Volume 27, No. 1, pp. 37-43, January 2001




A CLASS OF CONVOLUTION INTEGRAL EQUATIONS

CONCERNING A GENERALIZED POLYNOMIAL SET


BY


V. B. L. CHAURASIA AND RINKU PATNI



Abstract. In the present work, an attempt has been made to solve a certain class of convolution integral equation of Fredholm type with a generalized polynomial set kernel. By making use of the Mellin transform technique, solution of the integral equation has been established. Through exponentation, our result encompass several cases of interest.

-------------------------

Received August 5, 1999; revised June 28, 2000.

AMS Subject Classification. 26A33, 33C05, 33C40.

Key words. convolution integral equation, generalized polynomial set, Mellin transform technique, Fox's H-function.